[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 1 (10-2012) ::
3 2012, 11(1): 33-0 Back to browse issues page
Diclofenac-Induced Stevens-Johnson Syndrome: A Case Report
Farhang Babamahmoodi , Gohar Eslami , Abdolreza Babamahmoodi
Abstract:   (139 Views)
Drugs are an important cause of Stevens–Johnson syndrome(SJS) in about 95% of reports. 100 drugs have been reported as causes of SJS or toxic epidermal necrolysis (TEN). There are very few reports of SJS due to use of diclofenac. In this report we present a 65 year old lady who developed SJS after usage of diclofenac suppository.
Full-Text [PDF 550 kb]   (56 Downloads)    
Article Type: Research Article |
Add your comments about this article
Your username or Email:

Write the security code in the box >


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Babamahmoodi F, Eslami G, Babamahmoodi A. Diclofenac-Induced Stevens-Johnson Syndrome: A Case Report. 3. 2012; 11 (1) :33-0
URL: http://ijpt.iums.ac.ir/article-1-233-en.html
Volume 11, Issue 1 (10-2012) Back to browse issues page
مجله داروشناسی و درمان شناسی ایران Iranian Journal of Pharmacology and Therapeutics
Persian site map - English site map - Created in 0.15 seconds with 33 queries by YEKTAWEB 3647